$0.00
MYC Loyalty Membership
Buying Prescriptions Online at the My Chemist
Demazin Cold & Flu Relief Day + Night 24 Tablets
  Product ID: 2674593

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Demazin Cold & Flu Relief Day + Night 24 Tablets

Demazin Cold & Flu Relief Day + Night 24 Tablets

Product ID: 2674593
$10.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Demazin Cold + Flu + Cough Day + Night 48 Capsules

About Demazin


Used by Australian families for over 50 years, Demazin provides trusted, dependable relief for the whole family. Demazin is proudly a pharmacy only range. Customers can choose from our wide range of quality products, each designed for specific purposes.

Demazin
Range

Demazin Cold + Flu + Cough Day + Night 48 Capsules

When
colds and flu strike, trust the Demazin range of effective cold and flu
products to relieve your family's cold and flu symptoms.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin
is a well known, effective brand sold only in pharmacies and which has been
treating Aussie families sinus, cold and flu symptoms for over 50 years.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin Cold + Flu + Cough Day + Night Capsules - effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

8 symptom cold & flu relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny nose, sore throat, headache.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin Vapourising Patches provide up to 8 hours of natural soothing vapours.


Demazin Chest Rub Stick
• Natural decongestant containing essential oils including peppermint and eucalyptus
• Natural butters, and beeswax
• Hands free - No mess, No fuss
• Petroleum free

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin
has a range of products designed to provide children as young as 2 years old
with relief from the symptoms of cold and flu. They are made with ingredients
to help relieve symptoms like congestion and cough while supporting the
immune health.

General Information

Demazin Cold & Flu Relief Day/Night Tablets provide temporary around-the-clock, multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.

Uses
For temporary relief from:
- Runny nose.
- Blocked nose & sinuses.
- Sinus pain.
- Fever & headache.
- Body aches & pains.
- Night tablet aids rest by providing relief from cold & flu symptoms including watery, itchy eyes and sneezing.

Suitable For: Adults and children 12 years and over.

Recommended By: Pharmacy Only

Boxed Contents: 16 day tablets and 8 night tablets.

Size: 24 Tablets

KEY FEATURES

• Effective Round-the-clock cold & flu relief
• Works to relieve cold & Flu symptoms in 4 ways 1. Deongestant 2. Analgesic 3. Reduces fever 4. Antihistamine
• Night-time tablets provide relief from watery, itchy eyes, runny nose and sore throat to aid in a restful nights sleep
• 12 years+

Warnings

Do not use this medicine:
- In children under 12 years of age.
- For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor.
- With other products containing paracetamol unless advised to do so by a doctor or pharmacist.

See your doctor or pharmacist before use if:
- You have high blood pressure.
- You have heart problems.
- You are taking antidepressant medication.
- You are pregnant, think you are pregnant, or breastfeeding.

While using Demazin:
- If symptoms persist, see your doctor or pharmacist.
- Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons. Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well. because of the risk of delayed serious liver damage.
- This medicine may cause sleeplessness in some people.
- Night tablets may cause drowsiness. if affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use if foil seal is broken.

CAUTION

Pharmacy medicine
Keep out of reach of children.

Ingredients

Each day tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg

Each night tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg
Chlorphenamine maleate 2mg

Active Ingredients: Each day tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg

Each night tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg
Chlorphenamine maleate 2mg

Contains: Each day tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg

Each night tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg
Chlorphenamine maleate 2mg

Allergen Free From: Soy| Artificial Preservatives| Yeast| Gluten

Directions

Age
Adults and children 12 years and over
How much
2 Day tablets
How often
Every 4-6 hours, as necessary
Max. daily dose
6 Day tablets in 24 hours.

Age
Adults and children 12 years and over
How much
2 Night tablets
How often
At bedtime, as necessary
Max. daily dose
2 Night tablets in 24 hours.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Recyclable Packaging?: Yes

Rated 5 out of 5 by from Blessed relief! We have all had the flu and I wouldn't be without them because they do a good job.
Date published: 2019-07-27
Rated 5 out of 5 by from Great relief I bought this product for the flu & it helped greatly, great relief.
Date published: 2018-05-28
  • y_2024, m_2, d_25, h_9
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.38
  • cp_1, bvpage1
  • co_hasreviews, tv_10, tr_2
  • loc_en_AU, sid_85009, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
MYC Loyalty Membership